# SDR ABXA200911030062

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 76,768 hours, 36,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR IS NICKED AND GOUGED ON FWD EDGE AT AFT LOWER CARGO DOOR CUTOUT LOWER AFT EDGE.  PREVIOUS REPAIR DATA TAG INFO AC1011 NRC 7 12-19-96.  REMOVED AND REINSTALLED NEW REPAIR DOUBLER IAW B767 SRM 53-00, 51-40-02 ATA 53 P/N 146T3531-1 2024-T3 .080.
